Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White line on the cheek - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 493 Questions
User :   hi sir
Doctor :   hi
User :   good evening
Doctor :   good evening
User :   i have one white line on my face
User :   how to reduce it
Doctor :   so- you were talking about the white line on your check
Doctor :   on the left side?
User :   ya
Doctor :   *cheek
User :   means
Doctor :   what cream are you applying?
User :   fair an d handsome
Doctor :   did this start after you applied this cream?
User :   no previously it was there
User :   now also there
Doctor :   how long have you been using this cream?
User :   last 2 months
Doctor :   you did say it has been 7 days- since the white line it appeared - when you chatted int he afternoon
User :   previously it was less line..
Doctor :   ok..
User :   now it has increased
Doctor :   then
firstly - stop using this cream- a whit line/ patch
Doctor :   usually is because of depigmentation( loss of melanin- the pigment that gives color)
Doctor :   the fair creams- reduce that pigment
Doctor :   which is why your line has increased now
User :   no before 4 months it was littile bit line
User :   after that it was started to increase
User :   so what i will do
User :   to decrease
Doctor :   reasons for loss of pigment - commonly is vitiligio- do you have any white patches anywhere else?
Doctor :   on your body?
User :   no
User :   only on face
Doctor :   ok
Doctor :   It is best for you to see a doctor( dermatologist) for a physical examination for this problem -
Doctor :   stop using your fair and handsome cream
Doctor :   and use a cream that the dermatologist will prescribe after physically examining your white line
Doctor :   Is there anything else I can help you with?
User :   no
User :   thanks
Doctor :   ok
Doctor :   Thanks for consulting Health care magic. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor